RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 5, Pages 1039–1042 (Mi dan32083)  

MATHEMATICS

On differentiability of nonlinear operators in the spaces $\mathscr{L}_p$

P. P. Zabreiko

Voronezh State University

Full text: PDF file (493 kB)

Document Type: Article
UDC: 517.947.33
Presented: I. G. Petrovskii
Received: 26.05.1965

Citation: P. P. Zabreiko, “On differentiability of nonlinear operators in the spaces $\mathscr{L}_p$”, Dokl. Akad. Nauk SSSR, 166:5 (1966), 1039–1042

Citation in format AMSBIB
\Bibitem{Zab66}
\by P.~P.~Zabreiko
\paper On differentiability of nonlinear operators in the spaces $\mathscr{L}_p$
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 5
\pages 1039--1042
\mathnet{http://mi.mathnet.ru/dan32083}


Linking options:
  • http://mi.mathnet.ru/eng/dan32083
  • http://mi.mathnet.ru/eng/dan/v166/i5/p1039

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019